# SDR USAASB03123

- Difficulty date: July 27, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ORD - FLT 299 - EN ROUTE FROM PHL TO ORD, AT FL350, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE WAS AT 11,500 FEET.  CREW DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET.  CREW REGAINED CONTROL OF CABIN IN STANBY MODE.  HIGHEST CABIN RATE OF DESCENT WAS 800 FEET PER MINUTE.  NO OXYGEN MASKS WERE DEPLOYED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT ORD.  MAINTENANCE REPAIRED CHAFED WIRES AT CONNECTOR D640 (W034), WIRE NR 034-22, NR 040-22, NR 043024, NR 020-22 AND NR 017-24.  ALSO, REMOVED AND REPLACED CABIN PRESSURE CONTROLLER, P/N 763810-1, SELECTOR PANEL P/N 711002-5, AND AFT OUTFLOW VALVE P/N 711003-3, AS PRECAUTIONARY.  PRESSURIZATION CONTROL SYSTEM FUNCTIONAL TEST GOOD PER MM
